Asymptotic Behavior of the Coupled Nonlinear Schrödinger Lattice System
Hengyan Li and
Xin Zhao
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
This paper studies asymptotic behavior of solutions for the coupled nonlinear Schrödinger lattice system. We obtain the existence and stability of compact attractor by means of tail estimates method and finite-dimensional approximations.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/514850.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/514850.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:514850
DOI: 10.1155/2014/514850
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().